# SDR GTIA010940

- Difficulty date: May 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Corroded
- Location: Aileron Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AILERON AND TAB CONTROL MIXER BRACKET CORRODED IN NUMEROUS PLACES TO INCLUDE AROUND GUIDE PINS AND PULLEY MOUNTS.  REMOVED RIGHT LATERAL CONTROL MIXER AS PER BOEING MD80 MM 27-61-04.  INSTALLED REPLACEMENT LATERAL CONTROL MIXER BRACKET AS PER BOEING M80 MM 27-61-04.  (M)
